# SDR FDEA201606141991

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 54,446 hours, 13,384 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC1984501
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP, INBD AFT HINGE, FLAP SIDE, PIVOT INBD HOLE BORE CORROSION.  CORROSION FOUND EXCEED LIMIT IAW CMM 57-52-04.  EXISTING HOLE DIA 1.148", FINAL HOLE DIA 1.162", MAXIMUM ALLOWABLE DIA 1.150".  REPAIR BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-T0325946, PART 1, STEP 1-A WINGS-FLIGHT SURFACES EO1-5750-7-5002.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
